Sign in to follow this  
RachelStorm98

I can't do this anymore

Recommended Posts

I can't deal with this health related anxiety anymore! I just can't!!! They put me on mupriocin ontiment for follicluitis that they want me to treat. :( It says it can cause fatal colitis and now I am stuck on internal bleeding. Ugh! I thought there was blood in my soft stool this morning and today I am all gassy and I have been wanting to throw up! I'm all cold more so on one side of my body than the other. 😢 I thought I saw the site of the internal bleeding but I see nothing in regards to the colon... They want me to finish up taking it but I got dirreaha the other night. Mild of course. And my brain has been stuck on internally bleeding like my aunt did. It has already been 2 days and I feel like time is running out. I feel like I want to puke but Influenza A isn't supposed to cause puking... 😕 I don't know what to do. Both of my shoulders ache and my body is out of whack, I feel like I am swollen... I am home alone which makes things worse. I am so freaking tired of all of this I really am...I can't wait until I get better from this flu bug so I can go and get help at my grandparents house. I'm kinda venting here so I apologize. I really hope this was just acne and or that has been there but I have just never noticed it. I want to find things that will help me. I don't want to think about this... 😢

IMG_6294.JPG

Share this post


Link to post
Share on other sites

My lymph nodes are so swollen and I am drained. :( I am going to take my mom's advice next time... never read labels on meds I am supposed to take. I should know to listen to her next time. She used to be a hypochondriac like me but the exact opposite as me. She hated going to doctors. I seem to enjoy going, 

Share this post


Link to post
Share on other sites

My wife is a long time pharmacist and she has told me that any medication, whether prescription or OTC, can have side effects. The key is to try not to worry about it, but I know that is easier said then done sometimes. 

Share this post


Link to post
Share on other sites

I stopped reading side effects labels years ago..Relax..you're fine..I thought you meant the condition could cause fatal colitis..lol. Which I never even heard of..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this